publication:

Boundary C* -algebras for acylindrical groups (2008)

Author(s): Robertson G

      • Date: November 2008
      • Journal: Proceedings of the American Mathematical Society
      • Volume: 136
      • Issue: 11
      • Pages: 3851-3860
      • Publisher: American Mathematical Society
      • Publication type: Article
      • Bibliographic status: Published

      Keywords: Acylindrical group, boundary, Cuntz-Krieger algebra

      Staff

      Professor Guyan Robertson

      • Telephone: +44 (0) 191 208 7232